Jacek Dziubański

 

List of publications

  1. J. Dziubański and A. Hulanicki, On semigroups generated by left-invariant positive differential operators on nilpotent Lie groups, Studia Math. 94, 1989,81-95.
  2. J. Dziubański, A remark on a Marcinkiewicz-Hörmander multiplier theorem for some non-differential convolution operators, Colloq. Math., 58, 1989,77-83.
  3. J. Dziubański, Asymptotic behaviour of densities of stable semigroups of measures, Prob. Theory and Rel. Fields. 87, 1991, 459-467.
  4. J. Dziubański, Remark on commutative approximate identities on homogeneous groups, Proceedings AMS 114, 1015-1016, 1992.
  5. J. Dziubański, Schwartz spaces associated with some nondifferential convolution operators on homogeneous groups, Colloq. Math. 63, 153-161, 1992.
  6. P. Biler, J. Dziubański and W. Hebisch, Scattering of small solutions to generalized Benjamin-Bona-Mahony equations in several space dimensions, Comm. in Partial Diff. Equations 17, 1737-1758, 1992.
  7. J. Dziubański, On semigroups generated by subelliptic operators on homogeneous groups, Colloq. Math. 64.2, 215-231, 1993.
  8. P. Biler, J. Dziubański and W. Hebisch, Asymptotics of solutions to multidimensional generalized Benjamin-Bona-Mahony equation, Proc. conference SAACM-Vol 3, n.l, 1993, 1-15.
  9. J. Dziubański, W. Hebisch and J. Zienkiewicz, Note on semigroups generated by positive Rockland operators on graded homogeneous groups, Studia.Math. 110 (1994), 115-126.
  10. J. Dziubański and J. Zienkiewicz, Smoothness of densities of semigroups of measures on homogeneous groups, Colloq. Math. 66.2, 227-242, (1994).
  11. J. Dziubański, A. Hulanicki and J. Jenkins, A nilpotent Lie algebra and eigenvalue estimates, Colloq. Math. 68 (1995), 7-16.
  12. J. Dziubański and G. Karch, Nonlinear Scattering for some dispersive equations generalizing Benjamin-Bona-Mahony equation, Monatshefte für Math. 122 (1996), 35-43.
  13. J. Dziubański and Eugenio Hernández, Band-limited wavelets with subexponential decay, Canadian Math. Bull 41.4 (1998), 398-403.
  14. J. Dziubański, Triebel-Lizorkin spaces associated with Laguerre and Hermite expansions, Proc. Amer. Math. Soc. 125.12 (1997), 3547-3554.
  15. J. Dziubański, A note on Schrödinger operators with polynomial potentials, Colloq. Math. 78 (1998), 149-161.
  16. J. Dziubański and Jacek Zienkiewicz, Hardy spaces associated with some Schrödinger operators, Studia Math. 126 (1997), 149-160.
  17. J. Dziubański, Atomic decomposition of Hp spaces associated with some Schrödinger operators, Indiana University Mathematics Journal 47 (1998), 75-98.
  18. J. Dziubański and J. Zienkiewicz, Hardy space H1 associated to Schrödinger operator with potential satisfying reverse Hölder inequality, Revista Mat. Iberoamericana 15 (1999), 279-296.
  19. J. Dziubański, Spectral multiplier theorem for H^1 spaces associated with some Schrödinger operators, Proc. Amer. math. Soc. 127 (1999), 3605-3613.
  20. J. Dziubański, Spectral multipliers for Hardy spaces associated with Schrödinger operators with polynomial potentials, Bull. London. Math. Soc. 32 (2000), 571-581.
  21. Addendum to the paper "Spectral multipliers for Hardy spaces associated with Schrödinger operators with polynomial potentials".
  22. J. Dziubański, Specrtal multiplier theorem for H1 spaces associated with Schrödinger operators with potential satisfying reverse Hölder inequality, Ill. J. Math. 45.4 (2001), 1301-13133.
  23. Addendum to the paper "Spectral multiplier theorem for H^1 spaces associated with Schrodinger operators with potentials satisfying a reverse Hölder inequality"
  24. J. Dziubański and J. Zienkiewicz, Hp spaces for Schrödinger operators, Fourier Analysis and Related Topics, Banach Center Publications, volume 56, Institute of Mathematics Polish Academy of Sciences, Warszawa (2002), 45-53.
  25. E. Damek, J. Dziubański, A. Hulanicki, J. Torrea, Pluriharmonic functions on symmetric tube domains with BMO boundary values, Colloq. Math. 94 (2002).
  26. J. Dziubański and J. Zienkiewicz, Hp spaces associated with Schrödinger operators with potentials from reverse Holder classes, Colloq. Math. 98.1 (2003), 5-38.
  27. J. Dziubański and J. Zienkiewicz, Hardy spaces H1 for Schrödinger operators with certain potentials, Studia Math. 164 (2004), 39-53.
  28. J. Dziubański, C. Molitor-Braun, and J. Ludwig, Functional calculus in weighted group algebras, Revista Mat. Compl. 17 (2004), 321-357.
  29. J. Dziubański and J. Zienkiewicz, Hardy spaces H1 for Schrödinger operators with compactly supported potentials, Annali Mat. Pura Appl. 184, (2005) 315--326.
  30. J. Dziubański, G. Garrigos, T. Martinez, J. Torrea, J. Zienkiewicz, BMO spaces related to Schrödinger operators with potentials satisfying reverse Hölder inequality, Mat. Z. 249 (2005), 329-356.
  31. J. Dziubański, Note on $H^1$ spaces related to degenerate Schrödinger operators, Ill. J. of Math. Math. 49.4, (2005), 1271--1297.
  32. J. Dziubański, Hardy spaces associated with semigroups generated by Bessel operators with potentials, Houston J. Math. 34.1 (2008), 205-234.
  33. Addendum to the paper " Hardy spaces associated with semigroups generated by Bessel operators with potentials, Houston J. Math. 34.1 (2008), 205-234 ".
  34. J. Dziubański, Hardy spaces for Laguerre expansions, Constructive Approximation 27 (2008), 269-287.
  35. J. Dziubański and P. Głowacki, A note on Sobolev spaces related to Schrödinger operators with polynomial potentials, Mathematische Zeitschrift 262 (2009), 881-894.
  36. E. Damek, J. Dziubański, Ph. Jaming, and S. Perez-Esteva, Distributions that are convolvable with generalized Poisson kernel of solvable extensions of homogeneous Lie groups, Mathematica Scandinavica, 105 no 1, (2009), 31-65.
  37. J. Dziubański, Atomic decomposition of Hardy spaces associated with certain Laguerre expansions, J. Fourier Analysis and Applications, 15 (2009), no 2, 129-152.
  38. J. Betancor, J. Dziubański, and J. L. Torrea, On Hardy spaces associated with Bessel operators, Journal d'Analyse Mathematique, 107 (2009), 195-219.
  39. J. Dziubański, M. Preisner, Remarks on spectral multiplier theorems on Hardy spaces associared with semigroups of operators, Revista de la Union Matematica Argentina, 50 , numero 2 (2009) , 201-215.
  40. J. Dziubański, M. Preisner, Multiplier theorem for Hankel transform on Hardy spaces, Monatshefte für Mathematik 159 (2010), 1-15.
  41. J. Betancor, J. Dziubański, G. Garrigos, Riesz transform characterization of Hardy spaces associated with certain Laguerre expansions, Tohoku Math. J. (2)., 62 (2010), no. 2, 215–231.
  42. J. Dziubański, M. Preisner, Riesz transform characterization of Hardy spaces associated with Schrödinger operators with compactly supported potentials, Arkiv för Matematik., 46 number 2 (2010), 301-310.
  43. J. Dziubański, M. Preisner, On Riesz transform characterization of H^1 spaces associated with some Schrödinger operators, Potential Analysis, 35 (2011), 39-50.
  44. J. Dziubański, M. Preisner, Marcin, Hardy spaces related to Schrödinger operators with potentials which are sums of Lp-functions. J. Math. Anal. Appl. 396 (2012), no. 1, 173–188.
  45. J. Dziubański and J. Zienkiewicz, On Hardy spaces associated with certain Schrödinger operators in dimension 2, , Revista Mat. Iberoamericana, 28 (2012), 1035-1060.
  46. J. Dziubański, M. Preisner, B. Wróbel, Multivariate Hörmander-type multiplier theorem for the Hankel transform. J. Fourier Anal. Appl. 19 (2013), no. 2, 417–437.
  47. J. Dziubański and J. Zienkiewicz, On isomorphisms of Hardy spaces associated with Schrödinger operators, J. Fourier Anal. Appl. 19 (2013), 447-456.
  48. J. Dziubański and J. Zienkiewicz, A Characterization of Hardy Spaces Associated with Certain Schrödinger Operators, Potential Anal 41 (2014), 917–930.
  49. Jean-Philippe Anker, Néjib Ben Salem, Jacek Dziubański, Nabila Hamda, The Hardy Space H^1 in the Rational Dunkl Setting, Constructive Approximation 42 (2015), 93-128.
  50. J. Dziubański, Riesz Transforms Characterizations of Hardy Spaces H^1 for the Rational Dunkl Setting and Multidimensional Bessel Operators , Journal of Geometric Analysis 26 (2016), 2639-2663.
  51. J. Dziubański and K. Jotsaroop, On Hardy and BMO Spaces for Grushin Operator , J. Fourier Anal. Appl. 22 (2016), 954-995.
  52. J. Dziubański, M. Preisner, L. Rocal, P. Stinga, Hardy spaces for Fourier-Bessel expansions , JOURNAL D’ANALYSEMATH´EMATIQUE, Vol. 128 (2016), 261-287.
  53. J. Dziubański and B. Wróbel, Strong continuity on Hardy spaces , Journal of Approximation Theory, Volume 211, November 2016, 85–93.
  54. J. Dziubański and M. Preisner, Hardy spaces for semigroups with Gaussian bounds ,
  55. J. Dziubański and A. Hejna, Remarks on localized sharp functions on certain sets in R^n , Monatsh. Math. to appear.